Open Access
Translator Disclaimer
2010 On the Independent Domination Number of the Generalized Petersen Graphs
Adel P. Kazemi
Afr. Diaspora J. Math. (N.S.) 10(1): 18-22 (2010).

Abstract

Here we consider an infinite sub-family of the generalized Petersen graphs $P(n,k)$ for $n=2k+1\geq 3,$ and using the two algorithms that A. Behzad et al presented in [1], we determine an upper bound and a lower bound for the independent domination numbers of these graphs.

Citation

Download Citation

Adel P. Kazemi. "On the Independent Domination Number of the Generalized Petersen Graphs." Afr. Diaspora J. Math. (N.S.) 10 (1) 18 - 22, 2010.

Information

Published: 2010
First available in Project Euclid: 17 May 2010

zbMATH: 1241.05109
MathSciNet: MR2591688

Subjects:
Primary: 05C69

Keywords: generalized Petersen graph , independent domination number

Rights: Copyright © 2010 Mathematical Research Publishers

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.10 • No. 1 • 2010
Back to Top